MathSciNet Relay Station
MathSciNet bibliographic data
MR1466862 (98i:47017) 47A99 (47B99)
Miller, V. G. Remarks on finitely hypercyclic and finitely supercyclic operators. Integral Equations Operator Theory 29 (1997), no. 1, 110–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement